# SDR UIEA200500066

- Difficulty date: April 26, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N536MC
- Make and model: Boeing 747228F
- Aircraft serial: 21576
- Engine: Ge CF650E2
- System (JASC): 3600 · Pneumatic System
- Part: Precooler
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PYLONS NR1, 2, 3, AND 4,  PRECOOLER EXHAUST CUT OUT LOWER EDGE CRACKED.  REPAIRS ACCOMPLISHED IAW MM.  (K)
